EconPapers    
Economics at your fingertips  
 

On the Asymptotical and Practical Stability of Stochastic Control Systems

Fakhreddin Abedi, Wah June Leong and Sarkhosh Seddighi Chaharborj

Mathematical Problems in Engineering, 2013, vol. 2013, 1-10

Abstract:

The asymptotical and practical stability in probability of stochastic control systems by means of feedback laws is provided. The main results of this work enable us to derive the sufficient conditions for the existence of control Lyapunov function that play a leading role in the existence of stabilizing feedback laws. Particularly, the sufficient conditions for practical stability in probability are established and numerical examples are also given to illustrate the usefulness of our results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2013/560647.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2013/560647.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:560647

DOI: 10.1155/2013/560647

Access Statistics for this article

More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlmpe:560647